# SDR FDEA201009293793

- Difficulty date: September 29, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: AAA704613
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC FRAME FAILSAFE ANGLE IS CORRODED STA 1119; LONGERON 51 RT.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 1-B, VOL II.  REMOVED INTERCOSTALS AT STA 1119 TO 1099; RBL 6 AND LONGERON 51 TO F.O.M. IAW SRM 51-30-0, VOL II.  MATERIAL ID FOR REPAIR FILLER 7075-0 0.071, PO 692456.1 IAW DWG AAA7046 AND SRM 51-10-02, FIG 1, VOL III.  MATERIAL ID FOR REPAIR ANGLE 7075-0 0.080, PO  927975.4 IAW SRM 53-30-00, FIG 5, VOL I.  HEAT TREATED REPAIR FILLER AND ANGLE TO 7075-T6, LOAD HT100610-6.  FABRICATED REPAIR FILLER AND REPAIR ANGLE IAW SRM 51-10-02, FIG 5, VOL 1.  ALODINED AND PRIMED REPAIR FILLER AND ANGLE IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR FILLER, ANGLE AND INTERCOSTAL AT STA 1099  TO 1119; RBL 6 AND LONGERON 51 IAW SRM 51-30-01, VOL II.
